# SDR ASAA2020030332345

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,652 hours, 26,357 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT BEHIND US DURING TAXI FOR TAKE OFF REPORTED TAILPIPE FIRE. SHUT DOWN ENGINE #1 IN ACCORDANCE WITH CHECKLIST. GROUNDED - YES. UPON ARRIVAL TO A/C FLIGHT CREW STATED ALL ENGINE 1 PARAMETERS WERE NORMAL. ACCOMPLISHED ENGINE VENTS AND DRAINS INSPECTION OF #1 ENGINE IAW B737-900 AMM 71-71-00-200-810-F00 NO DEFECTS NOTED. OIL CONSUMPTION RATES AT ENGINE #1 AND ENGINE #2 ARE WITHIN LIMITS. PERFORMED #1 ENGINE IDLE POWER LEAK CHECK PER AMM 71-00-00-700-801-F00 OPS CHECK GOOD NO DEFECT NOTED
